# SDR AALA991996

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Lavatory Track
- Condition: Corroded
- Location: Bs 30-31
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LAVATORY SUPPORT IKNBOARD FLANGE BRACKET TRACK B ANC C LEFT SIDE BETWEEN FRAMES 30 AND 31.  INSTALLED NEW LAVATORY SUPPORT TRACK PER SRM 51-72-10-0.  TST:  32,241.11 HOURS.  CYCLES:  12,979.  (X)
